# SDR P5CA2013122200039

- Difficulty date: December 22, 2013
- Submitted: December 23, 2013
- Operation: Air carrier
- Aircraft: N450PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30808
- Aircraft time: 57,093 hours, 9,448 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Computer
- Part number: 4052508952
- Part serial: 89072511
- Condition: Failed
- Location: Fmc
- Stage of operation: CR
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

DUAL FMC FAIL. COMPLIED WITH QRH.  R &R LEFT FLIGHT MANAGEMENT COMPUTER IAW AMM 34-61-01.  SOFTWARE INSTALLED IAW AMM 34-61-00.  PERFORMED GROUND TEST IAW AMM 34-61-00 AND TEST PASSED.
